# SDR DALA2020092203153

- Difficulty date: September 19, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 49,510 hours, 34,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L GIRT BAR LANYARD WAS DISCOVERED TO BE BROKEN.  MAINTENANCE REPLACED THE LANYARD AT 1L DOOR, REF B717 AMM 52-11.  NO FURTHER DEFECTS NOTED.
